Higher dimensional Peiffer elements in simplicial commutative algebras.

Arvasi, Z.; Porter, T.

Theory and Applications of Categories [electronic only] (1997)

  • Volume: 3, page 1-23
  • ISSN: 1201-561X

How to cite

top

Arvasi, Z., and Porter, T.. "Higher dimensional Peiffer elements in simplicial commutative algebras.." Theory and Applications of Categories [electronic only] 3 (1997): 1-23. <http://eudml.org/doc/119144>.

@article{Arvasi1997,
author = {Arvasi, Z., Porter, T.},
journal = {Theory and Applications of Categories [electronic only]},
keywords = {Moore complex; crossed module; simplicial algebra},
language = {eng},
pages = {1-23},
publisher = {Mount Allison University, Department of Mathematics and Computer Science, Sackville},
title = {Higher dimensional Peiffer elements in simplicial commutative algebras.},
url = {http://eudml.org/doc/119144},
volume = {3},
year = {1997},
}

TY - JOUR
AU - Arvasi, Z.
AU - Porter, T.
TI - Higher dimensional Peiffer elements in simplicial commutative algebras.
JO - Theory and Applications of Categories [electronic only]
PY - 1997
PB - Mount Allison University, Department of Mathematics and Computer Science, Sackville
VL - 3
SP - 1
EP - 23
LA - eng
KW - Moore complex; crossed module; simplicial algebra
UR - http://eudml.org/doc/119144
ER -

NotesEmbed ?

top

You must be logged in to post comments.